# SDR AALA202102139007

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 62,445 hours, 30,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 839810
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT EMERGENCY POWER SUPPLY UNIT BATTERY EMERGENCY (12W) WAS FOUND TO HAVE LOW CHARGE. BATTERY FAILED DURING THE PERIODIC SERVICE CHECK PER AA JOB CARD NUMBER 26L00005005 AND AMM 33-51-00 OPERATIONS TEST. RIGHT EMERGENCY POWER SUPPLY UNIT BATTERY EMERGENCY (12W) WAS REMOVED AND REPLACED PER AMM 33-51-38.
